# SDR MASA20210201046

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 27LBL BTW FS1020.00-1040.00 AT AFT CARGO COMPARTMENT.  CORRECTIVE ACTION:  FLOOR BEAM 27LBL BTW FS1020.00-1040.00 WAS REPAIRED PER CRJ-900-SRM 53-00-41-201-001-A03. FIG 53-00-41-995-829.
